# SDR DXTA2023010978050

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 14,045 hours, 10,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE MAIN CABIN DOOR EMERGENCY LIGHTS INOP.  WITH BATTERY OFF & LIGHT SWITCH ON, ALL EMERGENCY  LIGHTS ILLUMINATE EXCEPT 3 MAIN CABIN DOOR EXIT LIGHTS. WITH BATTERY OFF AND LIGHT SWITCH IN THE ARM POSITION, ALL EMERGENCY EXIT LIGHTS ILLUMINATE EXCEPT THE 3 DOOR EMERGENCY LIGHTS.    SWAPPED BATTERIES AND THE FORWARD BATTERY WAS MALFUNCTIONING.  PLACED THE AFT BATTERY IN ITS ORIGINAL POSITION. REPLACED THE FORWARD BATTERY AND ACCOMPLISHED A TWO HR CHARGE.    FUNCTIONAL TESTED THE EMERGENCY LIGHT SYSTEM, NO DEFECTS NOTED. WORK ACCOMPLISHED MM 33-50·01.
